# SDR 06FDEA2034

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC L3 SEAT TRACK AT FR 65.5 TO 67.5 AND AT FR 71.5 HAS 5 AREAS OF CORROSION REF N00588.  REMOVED CORROSION IAW A310 SRM 51-74-10 4 1 AREA OUT OF LIMITS IAW A310 SRM 53-10-16 FIG 101.  REPLACED OUT OF LIMIT PRODUCTION SPLICE IAW A310 SRM 51-40-21.
